# SDR 2007UALA03753

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 60,186 hours, 17,533 cycles
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT FMC ON TOP OF DESCENT WOULDN'T HOLD VNAV=GLIDE PATH HSI WOULD VARY+-1200-MIN PROG 2-2.    10-19-07    THE PROBLEM IS ATTRIBUTED TO A FAILED FLIGHT MANAGEMENT COMPUTER.  REPLACED RT FMC.
